A 34-year-old female asked:
Disclaimer

very bloated sore belly and breasts ..4 weeks off depo-provera provera (medroxyprogesterone) ..not pregnant ..side effects still in my system? when do they wear off? thanks

1 doctor answer
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
90 days: It can take up to 90 days (3 months) for the symptoms to wear off completely, but ovulation can resume at any time so use contraception so unintended pregnancy is not in your future.
Answered on Jul 10, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 34-year-old female asked:
Dr. Sophia Yen
24 years experience Pediatrics
Pregnant?: Could you be pregnant? These are not symptoms usually related to Depo Provera (medroxyprogesterone) or coming off Depo-Provera provera sounds more l ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Not Pregnant: This is the most common question about depo. You are not pregnant. You are feeling the hormone effects of the birth control.
1
1 thank
A 34-year-old female asked:
Dr. Elise Sadoun
14 years experience Family Medicine
Probably not: Depo Provera (medroxyprogesterone) is very effective as a birth control, as long as you have not missed a shot or delayed a shot beyond the 2 week win ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
DEPO: Yes. Of course. I believe this common side effect is documented in the information given to you at the time of injection.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month